MathSciNet Relay Station
MathSciNet bibliographic data
MR2299465 (2008h:32038) 32S20 (14F17 32S22 32S35 32S60)
Dimca, Alexandru; Maxim, Laurentiu Multivariable Alexander invariants of hypersurface complements. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3505–3528.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement